# SDR CALA9900253

- Difficulty date: March 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 6 INCH CRACK IN FLOOR SUPPORT STRINGER AT STA 1400 ABOVE STRINGER 29R.  THE CRACKED SECTION OF STRINGER WAS REPLACED IAW SRM 53-60-53 AND ECRA 5321-01041.
